Alert archive / New York / Freezing Rain Advisories in 2016

Freezing Rain Advisory 2, NWS Buffalo, NY

January 15, 2016Jefferson County, New York

NWS Buffalo, NY issued this freezing rain advisory at Jan 15, 2016, 3:41 AM EST for Jefferson County, New York. It took effect at Jan 15, 2016, 11:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 15, 2016, 3:41 AM EST (08:41 UTC)
In effect from
Jan 15, 2016, 11:00 PM EST
Expired
Jan 15, 2016, 3:48 PM EST
In force
Issued by
NWS Buffalo, NY

County Jefferson County, NY

The radar

The Ft Drum radar (KTYX), 40 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.7 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2016-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2016-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

428 
WWUS41 KBUF 150841
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
341 AM EST FRI JAN 15 2016

NYZ007-151645-
/O.NEW.KBUF.ZR.Y.0002.160116T0400Z-160116T1500Z/
JEFFERSON-
INCLUDING THE CITY OF...WATERTOWN
341 AM EST FRI JAN 15 2016

...FREEZING RAIN ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EST SATURDAY.

* LOCATIONS...JEFFERSON COUNTY...MAINLY ALONG THE SAINT LAWRENCE
  RIVER VALLEY.

* TIMING...FROM LATE THIS EVENING THROUGH LATE SATURDAY MORNING.

* ACCUMULATIONS...ICE ACCUMULATING UP TO ONE TENTH OF AN INCH.

* IMPACTS...A LIGHT COATING OF FREEZING RAIN CAN CAUSE SLIPPERY
  ROADS...BRIDGES...RAMPS AND OVERPASSES ALONG WITH UNTREATED WALK
  WAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS
ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT, BUT NOT IMPOSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

REPORT ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN
BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING
TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG
BUFWX

&&

$$

SMITH
2 follow-up statements
273 
WWUS41 KBUF 151429
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
929 AM EST FRI JAN 15 2016

NYZ007-152230-
/O.CON.KBUF.ZR.Y.0002.160116T0400Z-160116T1500Z/
JEFFERSON-
INCLUDING THE CITY OF...WATERTOWN
929 AM EST FRI JAN 15 2016

...FREEZING RAIN ADVISORY REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 10 AM EST SATURDAY...

* LOCATIONS...JEFFERSON COUNTY...MAINLY ALONG THE SAINT LAWRENCE 
  RIVER VALLEY.

* TIMING...FROM LATE THIS EVENING THROUGH LATE SATURDAY MORNING.

* ACCUMULATIONS...ICE ACCUMULATING UP TO ONE TENTH OF AN INCH.

* IMPACTS...A LIGHT COATING OF FREEZING RAIN CAN CAUSE SLIPPERY 
  ROADS...BRIDGES...RAMPS AND OVERPASSES ALONG WITH UNTREATED 
  WALK WAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS...BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD...PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT...BUT NOT IMPOSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

REPORT ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN
BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING
TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG
BUFWX

&&

$$
667 
WWUS41 KBUF 152048
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
348 PM EST FRI JAN 15 2016

NYZ007-160500-
/O.CAN.KBUF.ZR.Y.0002.160116T0400Z-160116T1500Z/
/O.NEW.KBUF.WW.Y.0005.160116T0700Z-160116T1500Z/
JEFFERSON-
INCLUDING THE CITY OF...WATERTOWN
348 PM EST FRI JAN 15 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 10 AM EST
SATURDAY...
...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND FREEZING RAIN...WHICH IS IN EFFECT
FROM 2 AM TO 10 AM EST SATURDAY. THE FREEZING RAIN ADVISORY HAS
BEEN CANCELLED.

* LOCATIONS...JEFFERSON COUNTY...MAINLY ALONG THE SAINT LAWRENCE 
  RIVER VALLEY.

* TIMING...FROM OVERNIGHT TONIGHT THROUGH LATE SATURDAY MORNING.

* HAZARDS...SNOW AND FREEZING RAIN.

* ACCUMULATIONS...AROUND AN INCH OF SNOW TONIGHT AND SATURDAY
  MORNING. ICE ACCUMULATING A FEW HUNDREDTHS OF AN INCH THROUGH
  SATURDAY.

* TEMPERATURES...IN THE LOWER 30S OVERNIGHT. IN THE LOWER 30S 
  SATURDAY.

* VISIBILITIES...LESS THAN A MILE AT TIMES.

* WINDS...SOUTH 10 TO 15 MPH.

* IMPACTS...A LIGHT COATING OF FREEZING RAIN COMBINED WITH LIGHT
  SNOW CAN CAUSE SLIPPERY ROADS...BRIDGES...RAMPS AND OVERPASSES
  ALONG WITH UNTREATED WALK WAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW,
SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER
IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

REPORT SNOW AND ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...
POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE
HASHTAG BUFWX

&&

$$

THOMAS

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freezing rain advisory went out at Jan 14, 11:50 PM EST, 3 hours 51 minutes earlier.

Area forecast discussion, Jan 14, 11:50 PM EST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1150 PM EST THU JAN 14 2016

.SYNOPSIS...
A WEAK WARM FRONT WILL MAKE ITS WAY ACROSS OUR REGION OVERNIGHT
AND EARLY FRIDAY. IN ITS WAKE...WE WILL EXPERIENCE NOTICEABLY MILDER
WEATHER FOR FRIDAY AFTERNOON. THE NICE BREAK IN THE WEATHER WILL BE
SHORT LIVED THOUGH...AS THE NEXT AREA OF LOW PRESSURE WILL SPREAD
SOME RAIN SHOWERS OVER THE REGION FOR FRIDAY NIGHT. COLDER AIR WILL
THEN FOLLOW FOR THE WEEKEND THROUGH MUCH OF THE COMING WEEK...WITH
LAKE SNOWS ONCE AGAIN BECOMING ESTABLISHED OVER THE REGION.

&&

.NEAR TERM /THROUGH FRIDAY/...
A WEAK WARM FRONT WILL PUSH NORTH ACROSS THE WESTERN COUNTIES OF
NEW YORK OVERNIGHT. THE BOUNDARY IN THE MID LEVELS HAS ALREADY
MADE IT PAST KBUF AND KROC...AS DEPICTED NICELY BY IR IMAGERY. THE
BACK EDGE OF THE LOW LEVEL CLOUD COVER IS MAKING ITS WAY TOWARDS
THE EASTERN LAKE ONTARIO REGION WHERE THE MOST WIDESPREAD LIGHT SNOW
IS BEING HIGHLIGHTED BY REGIONAL DOPPLERS. MEANWHILE AT THE SFC...
WINDS ACROSS THE BULK OF WESTERN NEW YORK ARE FROM THE EAST...
SHOWING THAT THE SFC FRONT HAS ONLY MADE IT AS FAR NORTH AS OUR
SOUTHERN TIER.

WHILE THERE WILL BE SOME WEAK LIFT REMAINING OVER THE WESTERN
COUNTIES AS THE SFC FRONT MAKES ITS WAY NORTH OVERNIGHT...THE
GENERAL LACK OF MUCH LOW LEVEL CLOUD COVER SHOULD WORK AGAINST ANY
WIDESPREAD PCPN. THE EXCEPTION WILL BE SOME AREAS OF LIGHT SNOW EAST
OF LAKE ONTARIO IN THE VCNTY OF THE MID LEVEL FRONTAL BOUNDARY.
DESPITE THE LACK OF PCPN OVER THE WESTERN COUNTIES THOUGH...TEMPS
BELOW FREEZING COULD LEAD TO SOME BLACK ICE.

FOR FRIDAY...THE SURFACE WARM FRONT WILL SLOWLY EDGE NORTHWARD TO
THE NORTH COUNTRY. ANY PRECIPITATION FRIDAY SHOULD REMAIN LIGHT AND
WILL MAINLY BE CONFINED TO NEAR THE SURFACE WARM FRONT. WILL
CONTINUE WITH LOW CHANCE POPS ALONG THE FRONT. BEHIND THE WARM FRONT
TEMPERATURES ALOFT AT 850 HPA WILL CLIMB A FEW DEGREES ABOVE 0C.
THIS WILL TRANSLATE TO SURFACE TEMPERATURES RISING INTO THE 40S
SOUTH OF THE LAKE...WHILE MID TO UPPER 30S WILL LINGER EAST OF LAKE
ONTARIO.

LATE IN THE DAY A FEW LIGHT RAIN SHOWERS WILL REACH FAR WESTERN NEW
YORK AHEAD OF A COLD FRONT THAT WILL BE NEARING THE WESTERN END OF
LAKE ERIE.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
FRIDAY NIGHT A MID LEVEL WAVE AND ASSOCIATED SURFACE LOW WILL MOVE
ACROSS THE CENTRAL LAKES. THIS INITIAL PARENT LOW WILL EVENTUALLY
GIVE WAY TO SECONDARY COASTAL CYCLOGENESIS...AS A RAPIDLY DEEPENING
LOW MOVES NORTHEAST AND WELL OFFSHORE OF NEW ENGLAND ON SATURDAY. AS
THE INITIAL PARENT LOW CROSSES LOWER MICHIGAN FRIDAY NIGHT...WARM
ADVECTION WILL SPREAD A MILD AIRMASS INTO OUR REGION WITH
TEMPERATURES REMAINING STEADY OR SLOWLY RISING IN THE UPPER 30S TO
LOWER 40S FRIDAY NIGHT. THE NORTH COUNTRY WILL STAY A LITTLE
COOLER...BUT EVEN HERE TEMPS SHOULD RISE INTO THE MID TO UPPER 30S.
THE MILD BOUNDARY LAYER TEMPERATURES AND ABOVE FREEZING TEMPERATURES
ALOFT WILL ALLOW THE PRECIP WHICH OVERSPREADS THE AREA TO BE MAINLY
RAIN.

A PERIOD OF ASCENT DRIVEN BY DPVA AHEAD OF THE STRONG MID LEVEL
TROUGH AND LOW LEVEL CONVERGENCE AIDED BY A 40 KNOT LOW LEVEL JET
WILL PRODUCE A PERIOD OF RAIN SHOWERS...WHICH WILL REACH WESTERN NY
DURING FRIDAY EVENING THEN SPREAD EAST ACROSS THE REST OF THE AREA
OVERNIGHT. THE RAIN WILL HAVE ALREADY TAPERED OFF BY SATURDAY
MORNING ACROSS WESTERN NY AS THE MID LEVEL TROUGH QUICKLY MOVES
EAST...WITH SHOWERS ENDING BY MID MORNING EAST OF LAKE ONTARIO.

COLD ADVECTION WILL QUICKLY INCREASE BEHIND THIS SYSTEM ON SATURDAY
WITH TEMPERATURES DROPPING THROUGH THE 30S AND INTO THE UPPER 20S BY
EARLY SATURDAY EVENING. WESTERLY FLOW WILL PRODUCE A VERY MODEST
LAKE RESPONSE...WITH UPSLOPE FLOW SUPPORTING A FEW SCATTERED SNOW
SHOWERS ACROSS THE WESTERN SOUTHERN TIER AND HIGHER TERRAIN EAST OF
LAKE ONTARIO BY AFTERNOON. SOME LIGHT DISORGANIZED LAKE EFFECT SNOW
SHOWERS MAY CONTINUE SATURDAY NIGHT EAST OF THE LAKES...BUT VERY
LIMITED INSTABILITY WILL KEEP ANY ACCUMULATIONS LIGHT.

THIS CHANGES SUNDAY AS A STRONG MID LEVEL CLOSED LOW DIVES INTO THE
GREAT LAKES. THIS AIRMASS HAS ARCTIC ORIGINS...AND WILL BRING A
FRESH BATCH OF COLD AIR TO THE LOWER LAKES. THE ASSOCIATED WEAK
CLIPPER SYSTEM AT THE SURFACE MAY BRING A FEW LIGHT SNOW SHOWERS...
AND WILL ALSO BRING DEEPER MOISTURE WHICH WILL ENHANCE LAKE EFFECT
SNOW AS COLD AIR BEGINS TO DEEPEN. LAKE INDUCED EQUILIBRIUM LEVELS
ARE FORECAST TO RISE TO 10-15K FEET BY LATE AFTERNOON OR EVENING AS
THE COLD AIR ARRIVES. LOW LEVEL FLOW MAY BACK TO THE SOUTHWEST FOR A
TIME SUNDAY AFTERNOON AND EVENING AHEAD OF THE CLIPPER...ALLOWING
LAKE EFFECT SNOW TO INCREASE IN INTENSITY NEAR BUFFALO AND
WATERTOWN. SUNDAY NIGHT FOLLOWING THE PASSAGE OF THE CLIPPER WINDS
WILL SHIFT TO THE WEST...CARRYING LAKE EFFECT SNOW INTO THE WESTERN
SOUTHERN TIER AND TUG HILL REGIONS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE PATTERN WILL REMAIN COLD AND ACTIVE...AT LEAST FROM A LAKE
EFFECT SNOW STANDPOINT FROM MONDAY THROUGH WEDNESDAY. A DEEP MID
LEVEL CLOSED LOW WILL REMAIN PROGRESSIVE AS IT CROSSES NEW ENGLAND
MONDAY THEN HEADS INTO THE CANADIAN MARITIMES TUESDAY AND WEDNESDAY.
COLD NORTHWEST FLOW WILL BE MAINTAINED ALOFT IN ITS WAKE ACROSS THE
LOWER LAKES...WITH SEVERAL WEAK DISTURBANCES BRINGING SOME
ADDITIONAL MOISTURE AND ASCENT. EXPECT PERSISTENT LAKE EFFECT SNOW
SOUTHEAST OF THE LAKES MONDAY THROUGH WEDNESDAY. STRONG INSTABILITY
AND A GOOD DEAL OF MOISTURE MAY ALLOW SOME OF THIS TO ADD UP TO
SIGNIFICANT AMOUNTS OVER THE COURSE OF SEVERAL DAYS. FAVORED AREAS
WILL BE SOUTHEAST OF LAKE ONTARIO FROM THE GREATER ROCHESTER AREA
EAST TO OSWEGO COUNTY AND POSSIBLY INTO THE NORTHERN FINGER LAKES.
OFF LAKE ERIE MOST OF THE SNOW WILL BE UPSLOPE DRIVEN ALONG THE
CHAUTAUQUA RIDGE...WITH INTENSITY DEPENDING ON WHETHER AN UPSTREAM
CONNECTION DEVELOPS TO LAKE HURON.

HIGH PRESSURE FINALLY BUILDS INTO THE LOWER LAKES ON THURSDAY AND
WILL BRING AN END TO THE LAKE EFFECT SNOW.

TEMPERATURES WILL TURN QUITE COLD MONDAY AND TUESDAY WITH HIGHS ONLY
IN THE UPPER TEENS ON THE LAKE PLAINS AND LOW TO MID TEENS HIGHER
TERRAIN. LAKE EFFECT CLOUDS WILL LIKELY PREVENT LOW TEMPERATURES
FROM FREE FALLING. BY WEDNESDAY AND THURSDAY HIGHS WILL SLOWLY TREND
UPWARD INTO THE 20S.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL BE FOUND ACROSS THE BULK OF WESTERN NEW YORK FOR
THE REMAINDER OF THE NIGHT...ALTHOUGH A FEW HOURS OF MVFR CIGS WILL
BE POSSIBLE AT KIAG AND KROC. FURTHER EAST...THE EFFECTS OF A WARM
FRONT WILL RESULT IN WIDESPREAD MVFR CONDITIONS AND AREAS OF LIGHT
SNOW EAST OF LK ONTARIO. IT IS NOT OUT OF THE QUESTION THAT
KART AND KGTB COULD BRIEFLY DROP TO IFR VSBYS.

AS THE WARM FRONT LIFTS ACROSS THE REGION LATE TONIGHT AND FRIDAY...
A PERIOD OF NON-PRECIPITATION IS EXPECTED ALONG WITH LIFTING OF
THE CIG BASE TO A RETURN TO VFR FLIGHT CONDITIONS.

OUTLOOK...

FRIDAY NIGHT...DETERIORATION TO MVFR/IFR WITH RAIN AND SNOW SHOWERS
BECOMING MORE LIKELY.
SATURDAY...MVFR/IFR WITH RAIN SHOWERS CHANGING TO SNOW SHOWERS.
SUNDAY...IFR IN LAKE EFFECT SNOW NORTHEAST OF THE LAKES...OTHERWISE
MVFR IN CHANCE OF SNOW SHOWERS.
MONDAY AND TUESDAY...IFR IN LAKE EFFECT SNOW SOUTHEAST OF THE
LAKES...MVFR/VFR WITH A CHANCE OF SNOW SHOWERS ELSEWHERE.

&&

.MARINE...
WINDS BACKING TO SOUTHERLY...AND DIMINISHING TONIGHT AS A
RIDGE OF HIGH PRESSURE DROPS TO THE SOUTHEAST US...AND A LOW
PRESSURE SYSTEM REMAINS WELL TO THE WEST. THIS WILL ALLOW FOR THE
CURRENT SMALL CRAFT ADVISORIES TO END AT THIS UPDATE...WITH THE
EXCEPTION OF THE EASTERN LAKE ONTARIO SHORE WHERE SCA WILL REMAIN
FOR SEVERAL MORE HOURS.

BEHIND ANOTHER LOW PRESSURE SYSTEM ANOTHER ROUND OF POTENTIALLY
ADVISORY-WORTHY WINDS AND WAVES WILL ARRIVE FRIDAY NIGHT AND
SATURDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...RSH/THOMAS
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...RSH/THOMAS
MARINE...THOMAS
Hazardous weather outlook, Jan 14, 10:29 PM EST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1029 PM EST THU JAN 14 2016

NYZ001>008-010>012-019-020-085-160330-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
1029 PM EST THU JAN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MORE ACCUMULATING LAKE EFFECT SNOW IS EXPECTED SUNDAY THROUGH AT
LEAST THE MIDDLE OF THE NEW WEEK.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ013-014-021-160330-
LIVINGSTON-ONTARIO-ALLEGANY-
1029 PM EST THU JAN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-160330-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
1029 PM EST THU JAN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 3:48 PM ESTWinter Weather AdvisoryBUFJefferson18 hr
Jan 15, 6:12 PM ESTSmall Craft AdvisoryBUF5 days

Nearby

Freezing Rain Advisories in New York, 2016Every freezing rain advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.